International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2022, Vol. 7, Issue 4, Part C

Some properties and applications of half Cauchy extended exponential distribution


Author(s): Arun Kumar Chaudhary, Laxmi Prasad Sapkota and Vijay Kumar

Abstract: In this article, we have introduced a new probability distribution having three parameters using half Cauchy family of distribution named half Cauchy extended exponential distribution. The statistical properties and characteristics of the proposed distribution like the hazard rate function (HRF), cumulative hazard function, and the probability density function (PDF), and the cumulative distribution function (CDF), quantile function and the skewness, kurtosis are provided. The parameters of the proposed distribution are estimated using the Cramer-Von-Mises (CVM) least-square estimation (LSE), and maximum likelihood estimators (MLE) methods. A real data set is analyzed to test the goodness-of-fit of the proposed distribution. It is found that the half Cauchy extended exponential distribution performed well as compared to some competing distributions.

DOI: 10.22271/maths.2022.v7.i4c.866

Pages: 226-235 | Views: 80 | Downloads: 29

Download Full Article: Click Here
How to cite this article:
Arun Kumar Chaudhary, Laxmi Prasad Sapkota, Vijay Kumar. Some properties and applications of half Cauchy extended exponential distribution. Int J Stat Appl Math 2022;7(4):226-235. DOI: 10.22271/maths.2022.v7.i4c.866
Call for book chapter
International Journal of Statistics and Applied Mathematics